# SDR HNAA2021070600310

- Difficulty date: July 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 48,932 hours, 45,223 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODER IN FLIGHT DECK FOLLOWED BY TCAS FAIL. PERFORMED GVI OF FLIGHT DECK AND FWD AVIONICS. RAN ENGINES AT FULL POWER WITH PACKS ON. NO EVIDENCE OF ELECTRICAL SMELL OR ANY OTHER DEFECTS NOTED REF LOGPAGE 240803 SEQ 2 FOR TCAS MEL A/C OK FOR SERVICE.
